Article Text

PDF

Portal hypertension in a patient with chronic myeloid leukaemia.
  1. M. D. Foadi,
  2. S. Shaw,
  3. F. J. Paradinas

    Abstract

    A patient with chronic myeloid leukaemia treated with busulphan for 4-5 years, developed signs of busulphan toxicity and portal hypertension with ascites, oesophageal varices and jaundice. At post-mortem there was minimal leukaemic infiltration but there were alterations in the liver architecture sufficient to explain the portal hypertension. The pathogenesis of the liver changes and their possible relationship to splenomegaly and busulphan toxicity are considered.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.